# SDR VNAA20251015070

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120701
- Condition: Damaged
- Location: Zone 500
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 3-1 HAS WEAR DAMAGE IN MULTIPLE AREAS.   PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-57-42-1956 REV. -- DISPOSITION FOR BLENDED WEAR DAMAGE TO SLAT TRACK 3-1, RHS. REFERENCE HR00504995 AND HN00253015 FOR ASSOCIATED WORK PERFORMED.
